Publicacions matemàtiques

Publicacions matemàtiques Encontrados 13 registros  La búsqueda tardó 0.01 segundos. 
11 p, 359.3 KB A characterization of hyperbolic Kato surfaces / Brunella, Marco
We give a characterization of hyperbolic Kato surfaces in terms of the existence of an automorphic Green function on a cyclic covering. This is achieved by analysing a naturally defined Leviat foliation, and by perturbing certain Leviat leaves to strictly pseudoconvex hypersurfaces.
2014 - 10.5565/PUBLMAT_58114_13
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 251-261  
17 p, 352.4 KB On rings with finite number of orbits / Hryniewicka, Malgorzata ; Krempa, Jan
Let R be an associative unital ring with the unit group U(R). Let S denote one of the following sets: the set of elements of R, of left ideals of R, of principal left ideals of R, or of ideals of R. [...]
2014 - 10.5565/PUBLMAT_58114_12
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 233-249  
11 p, 307.2 KB (Weak) compactness of Hankel operators on BMO A / Papadimitrakis, Michael
We prove that the notions of compactness and weak compactness for a Hankel operator on BMOA are identical.
2014 - 10.5565/PUBLMAT_58114_11
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 221-231  
8 p, 325.0 KB Non-existence of multi-line Besicovitch sets / Orponen, Tuomas
If a compact set K ⊂ ℝ2 contains a positive-dimensional family of line-segments in every direction, then K has positive measure.
2014 - 10.5565/PUBLMAT_58114_10
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 213-220  
20 p, 396.0 KB Generalized quasidisks and conformality / Guo, Chang-Yu ; Koskela, Pekka ; Takkinen, Juhani
We introduce a weaker variant of the concept of linear local connectivity, sufficient to guarantee the extendability of a conformal map f : D → Ω to the entire plane as a homeomorphism of locally exponentially integrable distortion. [...]
2014 - 10.5565/PUBLMAT_58114_09
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 193-212  
13 p, 312.7 KB Submanifolds with nonparallel first normal bundle revisited / Dajczer, Marcos ; Tojeiro, Ruy
In this paper, we analyze the geometric structure of a Euclidean submanifold whose osculating spaces form a nonconstant family of proper subspaces of the same dimension. We prove that if the rate of change of the osculating spaces is small, then the submanifold must be a (submanifold of a) ruled submanifold of a very special type. [...]
2014 - 10.5565/PUBLMAT_58114_08
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 179-191  
23 p, 419.7 KB Dilations and full corners on fractional skew monoid rings / Pardo, E.
In this note we will show that the dilation result obtained for fractional skew monoid rings, in the case of a cancellative left Ore monoid S acting on a unital ring A by corner isomorphisms, holds in full generality. [...]
2014 - 10.5565/PUBLMAT_58114_07
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 155-177  
22 p, 418.6 KB Weak and viscosity solutions of the fractional Laplace equation / Servadei, Raffaella ; Valdinoci, Enrico
2014 - 10.5565/PUBLMAT_58114_06
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 133-154  
12 p, 321.0 KB Convergence of Lagrange interpolation series in the Fock spaces / Dumont, André ; Kellay, Karim
We study the uniqueness sets, the weak interpolation sets, and convergence of the Lagrange interpolation series in radial weighted Fock spaces.
2014 - 10.5565/PUBLMAT_58114_05
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 121-132  
55 p, 589.0 KB Dynamics of (pseudo) automorphisms of 3-space : periodicity versus positive entropy / Bedford, Eric ; Kim, Kyounghee
We study the iteration of the family of maps given by 3-step linear fractional recurrences. This family was studied earlier from the point of view of finding periodicities. In this paper we finish that study by determining all possible periods within this family. [...]
2014 - 10.5565/PUBLMAT_58114_04
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 65-119  
17 p, 341.3 KB Revisiting the Fourier transform on the Heisenberg group / Lakshmi Lavanya, R. ; Thangavelu, S.
A recent theorem of S. Alesker, S. Artstein-Avidan and V. Milman characterises the Fourier transform on Rn as essentially the only transform on the space of tempered distributions which interchanges convolutions and pointwise products. [...]
2014 - 10.5565/PUBLMAT_58114_03
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 47-63  
16 p, 308.2 KB The oriented graph of multi-graftings in the Fuchsian case / Calsamiglia, Gabriel ; Deroin, B ; Francaviglia, S.
We prove the connectedness and compute the diameter of the oriented graph of multi-graftings associated to exotic CP1-structures on a compact surface S with a given holonomy representation of Fuchsian type.
2014 - 10.5565/PUBLMAT_58114_02
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 31-46  
28 p, 415.0 KB Marcinkiewicz interpolation theorems for Orlicz and Lorentz gamma spaces / Kerman, Ron ; Phipps, Colin ; Pick, Lubos
2014 - 10.5565/PUBLMAT_58114_01
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 3-30  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.